# SDR ASAA2023030142341

- Difficulty date: March 1, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 54,488 hours, 15,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141A83166
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, STA 298+-, RBL 54, MOP SILL HAS CORROSION.DOT: N565. GROUNDED - YES. REMOVED CORROSION IAW B737-800 SRM 51-10-02.ORIGINAL THICKNESS 0.063, REMOVED 0.014, REMAINING THICKNESS 0.049. FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-10-15-1A-2 DETAIL D. REMOVED OUT OF LIMITS MOP SILL STRAP IAW B737-800 SRM 51-40-02. DRILLED TO FIT NEW STRAP IAW B737-800 SRM 51-40-05 AND BAC DWG 141A8310 REV B. INSTALLED NEW STRAP IAW B737-800 SRM 51-40-02 AND BAC DWG 141A8310 REV B. REMOVED DOT: N565.
